×

zbMATH — the first resource for mathematics

Paraproducts via \(H^{\infty}\)-functional calculus. (English) Zbl 1277.42020
This paper is one of many devoted to harmonic analysis of singular “non-integral” operators that arise from the functional calculus of a rough differential operator \(L\). It is a technical prelude to [D. Frey and P. C. Kunstmann, Math. Ann. 357, No. 1, 215–278 (2013; Zbl 1280.42006)], where the \(L^2\)-boundedness of such operators is characterized. Here, the author studies mapping properties of associated paraproducts \[ \Pi(f,b)=\int_0^\infty Q_t[(Q_t b)(A_tP_t f)]dt/t, \] where \(P_t\) and \(Q_t\) are approximations and resolutions of the identity associated with \(L\), and \(A_t\) is an additional spatial averaging, needed in the absence of pointwise bounds for \(P_t\).

MSC:
42B25 Maximal functions, Littlewood-Paley theory
42B20 Singular and oscillatory integrals (Calderón-Zygmund, etc.)
42B30 \(H^p\)-spaces
42B35 Function spaces arising in harmonic analysis
47A60 Functional calculus for linear operators
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Albrecht, D., Duong, X. T. and McIntosh, A.: Operator theory and harmonic analysis. In Instructional Workshop on Analysis and Geometry, Part III (Canberra, 1995), 77-136. Proc. Centre Math. Appl. Austral. Nat. Univ. 34, Austral. Nat. Univ., Canberra, 1996. · Zbl 0903.47010
[2] Auscher, P.: On necessary and sufficient conditions for Lp-estimates of Riesz trans- forms associated to elliptic operators on Rn and related estimates. Mem. Amer. Math. Soc. 186 (2007), no. 871, xviii+75. · Zbl 1221.42022
[3] Auscher, P.: Au-delà des opérateurs de Calderón-Zygmund: avancées récentes sur la théorie Lp. In Seminaire: Équations aux Dérivées Partielles, 2002-2003, Exp. no. XX, 21 pp. Sémin. Équ. Dériv. Partielles. École Polytech, Palaiseau, 2003. · Zbl 1080.42010 · numdam:SEDP_2002-2003____A20_0 · eudml:11063
[4] Auscher, P., Coulhon, T., Duong, X. T. and Hofmann, S.: Riesz transform on manifolds and heat kernel regularity. Ann. Sci. École Norm. Sup.(4) 37 (2004), no. 6, 911-957. · Zbl 1086.58013 · doi:10.1016/j.ansens.2004.10.003 · numdam:ASENS_2004_4_37_6_911_0 · eudml:82649
[5] Auscher, P., Duong, X. T. and McIntosh, A.: Boundedness of Banach space valued singular integral operators and Hardy spaces. Unpublished manuscript, 2002.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.